A multiplicative characterization of the power means

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

A startlingly simple characterization of the p-norms has recently been found by Aubrun and Nechita and by Fernandez-Gonzalez, Palazuelos and Perez-Garcia. We deduce a simple characterization of the power means of order at least 1.

Original languageEnglish
Pages (from-to)106-112
Number of pages7
JournalBulletin of the london mathematical society
Publication statusPublished - Feb 2012

Cite this